MathSciNet Relay Station
MathSciNet bibliographic data
MR431156 55D99 (54C56)
Keesling, James On the Whitehead theorem in shape theory. Fund. Math. 92 (1976), no. 3, 247–253.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement